# SDR SWAA2020010740171

- Difficulty date: December 4, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 54,048 hours, 31,898 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 146A9401U139
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR BEAM STRAP CORRODED AT BS. 887, BETWEEN LBL 9 TO RBL 21. / R&R STRAP PER SRM.
